# SDR SWIA200514420

- Difficulty date: January 18, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 3,930 hours, 3,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS INOPERATIVE (MIDDLE SECTION).  RECONNECTED ELECTRICAL CONNECTOR FOR THE FLOOR EMERGENCY LIGHTS AT ROW 9CD, EMERGENCY LIGHTS, OPERATIONAL CHECK GOOD.
